# SDR CALA2025082007957

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 78,507 hours, 29,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L RIGHT GIRTH BAR COLAR IS COMING APART.  RESECURED GIRT BAR COLLAR COVER, OPS CHECKS ARE GOOD. ACFT GOOD TO CONTINUE.
